| Model Number |
6720240012 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
In sterile processing at the user facility, it was reported the device guide stop screw was missing, posing the risk of a small component being lost in a surgical site.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description